# SDR CALA2013121393682

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 74,716 hours, 27,786 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR DUCTS OVER ROWS 8-14 REPORTED TO BE VERY LOUD.  REPAIRED DUCT IAW AMM.
